# SDR ASOA20150209048

- Difficulty date: February 9, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N14562
- Make and model: Emb EMB-145LR
- Aircraft serial: 145611
- Aircraft time: 28,126 hours, 22,244 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FUSELAGE SKIN AT FRAME 75 AT STRINGER 1L-2L CRACKED, VERIFIED WITH EDDY CURRENT.  REPAIR THE  SKIN IAW EC5330-02976.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
